Albanian Journal of Mathematics (ISNN: 1930-1235), Vol 1, No 4 (2007)

Font Size:  Small  Medium  Large

Thetanulls of curves of small genus with automorphisms

E. Previato, T. Shaska, G. S. Wijesiri


We study relations among the classical thetanulls of cyclic curves, namely curves $\X$ (of genus $g(\X )>1$ ) with an automorphism $\s$ such that $\s$ generates a normal subgroup of the group $G$ of automorphisms, and $g \left( \X/ \ \right) =0$. Relations between thetanulls and branch points of the projection are the
object of much classical work, especially for hyperelliptic curves, and of recent work, in the cyclic case. We determine the curves of genus 2 and 3 in the locus $\mathcal M_g (G, \textbf{C})$ for all $G$ that have a normal subgroup $\langle\s\rangle$ as above, and all possible signatures \textbf{C}, via relations among
their thetanulls.

Full Text: PDF

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.

@Copyright 2015, Albanian Journal of Mathematics

                                            Facebook Twitter Google+